# SDR ABXA9700652

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140733
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN AT 229 WAS FOUND DENTED AND CRACKED.  REPAIRED IAW ABX REA D953-16209-MR.
